Pacific Journal of Mathematics

Function space topologies.

J. D. Hansard

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 381-388.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971632

Mathematical Reviews number (MathSciNet)
MR0276917

Zentralblatt MATH identifier
0204.22701

Subjects
Primary: 54.28

Citation

Hansard, J. D. Function space topologies. Pacific J. Math. 35 (1970), no. 2, 381--388. https://projecteuclid.org/euclid.pjm/1102971632


Export citation

References

  • [1] R. Arens and J. Dugundji, Topologies for functionspaces, Pacific J. Math. 1 (1951), 5-31.
  • [2] J. Dugundji, Topology, Allyn andBacon, 1966.
  • [3] S. Naimpally, Graph topology for functionspaces, Trans. Amer. Math. So. 123 (1966), 267-72.
  • [4] S. Naimpally and C. Pareek, Graph topologies for functions spaces II, (toappear in Prace Mat).
  • [5] H. Poppe, Uber Graphentopologien fur Abbildungsrdume,I, Bull. Acad. Pol. Sci. 15 (1967), 71-80.